Nickolay M. YANEV . List of Publications

1. Branching stochastic processes with immigration. Bulletin de l'Institut de Mathematiques (Acad.Bulg.Sci.), V (1972), 71-88. (In Bulgarian).

2. On a class of decomposable age-dependent branching processes. MATHEMATICA BALKANICA, 2 (1972), 58-75. (In Russian).

3. Conditions of extinction of -branching processes with random . THEOR.PROBAB.APPL., XX, 2 (1975), 433-440.

4. On the statistics of branching processes. THEOR.PROBAB.APPL.,

XX, 3 (1975), 623-633.

5. Estimators for variances in a subcritical branching process with immigration. Annuaire de l'Universite de Sofia (1976/1977) v.71, 2-e partie, 39-44. (In Russian)

6. Controlled branching processes in random environments. MATHEMATICA BALKANICA, 7 (1977), 137-155. (In Russian)

7. Estimation of variances in a branching process with immigration. Proceedings of the 8th Spring Conference of the U.B.M.,Sunny Beach; BAS, Mathematics and Education in Math., Sofia (1979), 608-617.(CA: S.Choukova; In Russian).

8. On the statistics of branching processes with immigration. C.R.Acad.Bulg.Sci., 33, No. 4 (1980), 469-472. (CA: S.Tchoukova-Dantcheva).

9. Controlled branching processes: the case of random migration. C.R.Acad.Bulg.Sci., 33, No. 4 (1980), 473-475. (CA: K.V.Mitov).

10. Controlled branching processes with infinite mathematical means. Proceedings of the 9th Spring Conference of the U.B.M., Sunny Beach; BAS, Mathematics and Education in Math., Sofia (1980), 182-186.(CA: K.Mitov; In Russian)

11. Dynamics of induced cell proliferation systems within a framework of a branching process model: 1. Numbers of cells in successive generations. Cytology, 22 (1980), 945-953. (CA: A.Yakovlev; In Russian)

12. Combinatorial and statistical investigations of the and organization of DNA. Third International Conference on Automatization and Organization of Experimental Investigations, 1981, v. 3, 250-254. (CA: I.Tzankova, J.Yaneva, I.Ivanov)

13. Critical branching migration processes. Proceedings of the 10th Spring Conference of the U.B.M., Sunny Beach; BAS, Math. and Education in Math., Sofia, 1981, 321-328. (CA: K.V.Mitov, in Russian).

14. Approximation of the nucleotide sequences in DNAs with Markov chains. Proceedings of the Twelfth Spring Conference of the U.B.M., Sunny Beach; BAS,Math.Educ.Math.,Sofia, 1982, 268-270. (CA: I.Tzankova, J.Yaneva, I.Ivanov).

15. Limit theorems for controlled branching processes with non-homogeneous migration. C.R.Acad.Bulg.Sci., 35, No. 3, 1982, 229-301. (CA: K.V.Mitov)

16. The life-periods of critical branching processes with random migration. THEOR.PROBAB.APPL., XXVIII, 3 (1983), 458-467. (CA: K.V.Mitov)

17. Dynamics of induced cell proliferation systems within a framework of a branching process model: 2. Some characteristics of the cell cycle temporal organization. Cytology, 25, 1983, 818-826. (CA: A.Yakovlev, in Russian).

18. Critical branching processes with decreasing state-dependent immigration. C.R.Acad.Bulg.Sci., 36, Õ 2, 1983, 193-196. (CA: K.V.Mitov)

19. Subcritical branching migration processes. Pliska Studia Mathematica Bulgarica,7,1984,75-82.(CA:K.V.Mitov,in Russian).

20. Critical Galton-Watson processes with decreasing state-dependent immigration. J.APPL.PROBABILITY, 21 (1984), 22-39. (CA: K.V.Mitov).

21. Limit theorems for controlled branching processes with decreasing emigration. Pliska - Studia Mathematica Bulgarica. V. 7, 1984, 83-89. (CA: K.V.Mitov, in Russian).

22. Controlled branching processes with nonhomogeneous migration. Pliska - Studia Mathematica Bulgarica. V. 7, 1984, 90-96. (CA: K.V.Mitov, in Russian).

23. Continuous-time branching processes with decreasing state-dependent immigration. ADV.APPL.PROBABILITY, 16 (1984), 697-714. (CA: V.A.Vatutin, K.V.Mitov)

24. Branching processes with decreasing migration. C.R.Acad.Bulg.Sci., 37, Õ 4 (1984),465-468. (CA: K.V.Mitov)

25. Indentification of nucleotide sequences common for the genes of a multigene family. International conference on computer-based scientific research, 1984, v.II, 597-601. (CA: I.Tzankova, J.Yaneva, I.Ivanov)

26. Generalization of a theorem for a subcritical branching process with random migration. Proceedings of the 3rd Spring Conference of the U.B.M., Sunny Beach; BAS, Mathematics and Education in Math., Sofia (1984), 379-383.(CA: K.Mitov, M.Tanoushev; In Russian)

27. Galton-Watson processes with decreasing state-dependent immigration. Serdica - Bulg.Math.Journal, v.12, No. 4 (1984), 412-424. (CA: V.A.Vatutin, K.V.Mitov ; In Russian)

28. Bellman-Harris branching processes with state-dependent immigration. J.APPL.PROBABILITY 22 (1985), 757-765. (CA: K.V.Mitov)

29. On the distribution of marks over a proliferating sell population obeying the Bellman-Harris branching process. MATHEMATICAL BIOSCIENCES 75 (1985), 159-173. (CA: A.Yakovlev).

30. Critical branching processes with nonhomogeneous migration. ANNALS OF PROBABILITY, 13 (1985), 923-933. (CA: K.V.Mitov).

31. Limit theorems for estimators in Galton-Watson branching processes. C.R.Acad.Bulg.Sci., v.38, No. 6, 1985, 683-686.

32. A critical branching process with decreasing migration. Serdica - Bulg.Math.Publ., v.11, Õ 3, 1985, 240-244. (CA: K.V.Mitov)

33. Branching Stochastic s. Proceedings of the 4th Spring Conference of the U.B.M., Sunny Beach; BAS, Math. and Education in Math., Sofia, 1985, 171-184. (In Russian).

34. Subcritical branching processes with random migration stopped at zero. Proceeding of the 14-th Spring Conference of the U.B.M., Sunny Beach, 1985, 480-483. (CA: K.V.Mitov)

35. Limit theorems for supercritical branching migration processes. Proceeding of the 14-th Spring Conference of the U.B.M., Sunny Beach, 1985, 590-593.

36. Branching processes with decreasing state-dependent immigration. Serdica - Bulg.Math.Publ., v. 11, No. 1, 1985, 25-41. (In Russian)

37. Limit theorems for estimators of variances in a branching process with immigration. Serdica - Bulg.Math.Publ., v.11, No. 3, 1986, 134-142. (CA: S.Tchoukova, in Russian).

38. Critical branching migration processes stopped at zero. Proceedings of the 15th Spring Conference of the U.B.M., Sunny Beach; BAS, Mathematics and Education in Math., Sofia, 1986, 511-517.(CA: V.A.Vatutin, K.V.Mitov, in Russian).

39. Limit theorems for estimators of individual characteristics in a Galton-Watson process. Serdica - Bulg.Math.Publ., v. 12, No. 3, 1986, 143-153. (In Russian)

40. Optimal moments for quality control in some technological processes. In "Math. methods in quality control theory", v.2, U.B.S., Sofia, 1986, 101-110. (CA: M.Tanouchev, In Bulgarian)

41. Supercritical branching processes with random migration stopped at zero. Math. and Educ. in Math., BAS, 1987, 538-544. (CA: M.Slavtchova)

42. Bellman-Harris branching processes and distribution of marks in proliferating cell populations. Proceedings of the I-st Word Congress of the Bernoulli Society, v.2, 1987, 725-728. (CA: A.Yakovlev, M.S.Tanoushev)

43. Bellman-Harris branching processes with special type of state-dependent immigration. C.R.Acad.Bulg.Sci., 41, No. 9, 988, 22-25. (CA: K.V.Mitov)

44. Branching processes with multiplication. Mathematics and Education of Mathematics, BAS, 1988, 385-389. (CA: G..Yanev)

45. Limit theorems for non-critical Bellman-Harris branching processes with state-dependent immigration. Compt.Rend.Acad.Bulg.Sci., 41, 1988, 12, 27-30. (CA: M.N.Slavtchova).

46. Optimal moments for quality control. Serdica - Bulg.Math.Publ.,v. 14, 1988, 333-342.(CA:M.S.Tanoushev,in Russian).

47. A method for estimation of the probability of the cell reproductive death. Studia Biophysica, v. 123, No. 2, 1988, 17-124. (CA: A.Yakovlev, M.S.Tanoushev ; In Russian).

48. Computer Simulation of Cell Renewal in Small Intestine of Intract and Irradiated Animals. Syst.Anal.Model.Simul, v. 6, No.4 (1989), 293-307. (CA: Gusev Yu.V., A.Yakovlev)

49. Non-parametric statistical inference for Galton-Watson branching processes. Proceedings of 6th European Y.S.Meeting, Prague, Charles University, 1989, 269-276. (CA: I.Tzankova)

50. Conditions for extinction of controlled branching processes. Mathematics and Education of Mathematics, 1989, 550-556. (CA: G.P.Yanev)

51. On the critical branching migration processes with predominated emigration. C.R.Acad.Bulg.Sci., 12, 1989. (CA: G.P.Yanev)

52. Bellman-Harris branching processes with a special type of state-dependent immigration. ADV.APPL.PROBABILITY, 21 (1989), 270-283. (CA: K.V.Mitov).

53. Convergence in distribution of supercritical Bellman-Harris Branching processes with state-dependent immigration. MATHEMATICA BALKANICA, 1990, No.3, 35-42. (CA: M.N.Slavtchova)

54. Some investigations on the optimization of the verification intervals for measuring instruments. INSIMET'90 (10th Int. Symp. on the Metrology), 1990, 11-14. (CA: M.Tanushev, P.Parushev, I.N.Temniskov)

55. Extinction of controlled branching processes in random environments. MATHEMATICA BALKANICA , 1990, No. 4, 368-380. (CA: G.P.Yanev)

56. Limit Theorems for Sums of a Random Number of Random Variables and Applications in Branching Processes. In : Selected Talks on Stochastic Processes. Aristotle University, Thessaloniki, 1990, 1-28. (CA: J.-P. Dion)

57. Non-critical Bellman-Harris branching processes with state-dependent immigration. Serdika - Bulg. Math. Publ. v.17, 1991, 67-79. (CA: M.Nikiforova-Slavtchova).

58. A New Transfer Limit Theorem. C.R.Acad.Bul.Sci. 44, 1991, No. 1. 19-22. (CA: J.-P. Dion)

59. On a New Model of Branching Migration Processes. C.R.Acad.Bul.Sci., 44, 1991, #3. 19-22. (CA: G.P.Yanev)

60. Limiting Distributions of Galton-Watson Branching Processes with a Random Number of Ancestors. C.R.Acad.Bul.Sci. 44, 1991, No.3, 23-26. (CA: J.-P. Dion)

61. Branching Processes with Multiplication: The Supercritical Case. C.R.Acad.Bul.Sci., 44, 1991, #4, 15-18. (CA: G.P.Yanev)

62. Estimation Theory for Branching Processes with and without immigration. C.R.Acad.Bul.Sci. 44, 1991, #4, 19-22. (CA: J.-P. Dion)

63. Estimation Theory for the Variance in a Branching Process with an Increasing Random Number of Ancestors. C.R.Acad.Bul.Sci. v.45, 1992, # 11, 27-30. (CA: J.-P. Dion)

64. Statistical Inference for Branching Processes with Censored Observations. C.R.Acad.Bul.Sci., v.45, 1992, # 12, 21-24, (CA: J.-P. Dion)

65. Statistical Inference for Branching Processes with an Increasing Random Number of Ancestors. J. STAT. PLANNING AND INFERENCE, 39, 1994, 329-352 (CA:J.P.-Dion)

66. Non-critical branching processes with two types of state-dependent immigration. C.R.Acad.Bul.Sci, v.47, No. 6, 1994, 13-16. (CA: M. Slavtchova-Bojkova).

67. CLT for martingales in BGWR branching processes with some statistical applications. C.R.Acad.Bul.Sci.,v.47, No. 10, 1994, 17-20. (CA: J.P.Dion)

68. Age-dependent branching processes with state-dependent immigration. In:C.C. Heyde (Editor), Branching Processes, Proceedings of the First World Congress. Lecture Notes in Statistics, 99. Springer-Verlag, New York, 1995, 77-89. (CA: M. Slavtchova-Bojkova).

69. Critical branching processes with random migration. In: C.C. Heyde (Editor), Branching Processes (Proceedings of the First World Congress). Lecture Notes in Statistics, 99, Springer-Verlag, New York, 1995, 36-46. (CA: G.P. Yanev)

70. Central limit theorem for martingales in BGWR branching processes with some statistical applications. Math. Methods of Statistics, V. 4, No.3, 1995, 344-358. (CA: J.P.-Dion)

71. Branching Processes with two types emigration and state-dependent immigration. In: Lecture Notes in Statistics 114, Springer-Verlag, New York, 1996, 216-228. (CA:G.P. Yanev)

72. Limit Theorems For Regenerative Processes. C.R. Acad. Bulg. Sci., 49, No.6, 1996, 29-32. (CA:K.V.Mitov, S.A. Grishechkin).

73. Limit theorems for branching processes with random migration stopped at zero. In: K. Athreya and P. Jagers (Editors). Classical and Modern Branching Processes. The IMA volumes in Mathematics and its Applications, v.84, Springer, New York, 1997, 323-336. (CA:G.P.Yanev).

74. Two-Stage Renewal Processes. C.R.Acad. Bulg. Sci., 50, No.1, 1997, 13-16. (CA:K.V.Mitov, S.A. Grishechkin).

75. Age-dependent branching processes with emigration and population dynamics. Bulletin of the ISI, 51 Session, Contributed Papers, Tome LVII, Book 2, 557- 558 (1997). (CA:M.N.Slavchova-Bojkova).

76. Limit theorems and estimation theory for branching processes with an increasing random number of ancestors. J.APPL. PROBABILITY, 34, 309 -327 (1997). (CA:J.-P. Dion).

77. Branching Processes with Random Migration as Mathematical Models of Population Dynamics. Bulletin of the ISI, 51 Session, Invited Papers Meetings, Tome LVII, Book 1, 177-180 (1997).

78. One dimensional analogue of the global optimization, Compt.Rend. de l'Acad. Bulg. de Sci. , v. 53, 5, 2000 (CA: E. Galperin).

79. Limit theorems for branching processes with random migration components. Pliska Stud. Math. Bulgar., vol. 13 (2000), 199-205. (CA: G.Yanev)

80. Extremal problems on probability distributions, Mathematical and Computer Modelling, 32, (2000), 877-886 (CA: E. Galperin).

81. A system for simulation and estimation of branching processes. Pliska Stud. Math. Bulgar., vol. 13 (2000), 173-178. (CA:D. Nitcheva)

82. One dimensional analogue of the global optimality criterion, Nonlinear Analysis - Theory, Methods and Applications, Series A: Theory and Methods. 44, (2001), 759-766. (CA: E. Galperin).

83. Regenerative processes in the infinite mean cycle case, (2001), JAP, 38, 165-179. (CA:K.V.Mitov)

84. Limit theorems for renewal, regeneration and branching processes. Proc. 30th Spring Conf. of the Union of Bulgarian Mathematicians, 32-41, 2001. (CA:K.V.Mitov)

85. Limit theorems for alternating renewal processes in the infinite mean case, (2001)), Advances in Appl. Prob. 33, 896-911, (CA: K.V.Mitov)

86. Critical Bellman-Harris branching processes with infinite variance allowing state-dependent immigration, Stoch. Models, 18 (2), 281-300 (2002). (CA: K.V.Mitov)

 

BOOKS

87. Transient Processes in Cell Proliferation Kinetics. Lecture Notes in Biomathematics, v.82, Springer, New York, 1989, (214 pages). (CA: A.Yakovlev)

88. Exercise Manual in Mathematical Statistics. Sofia University Press. Sofia, 1989, (152 pages). (CA: M.S.Tanoushev; in Bulgarian)

89. Probability and Statistics. Sofia University Press. Sofia, 1990, (389 pages). Second edition 1998. (CA: B.Dimitrov; in Bulgarian)